SciELO - Scientific Electronic Library Online

vol.34 issue2On the second symmetric product of indecomposable chainable continuaA neural network model for nonlinear complementarity problems author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google


Revista Integración

Print version ISSN 0120-419X


REYES, ARMANDO  and  SUAREZ, HÉCTOR. Armendariz property for skew PBW extensions and their classical ring of quotients. Integración - UIS [online]. 2016, vol.34, n.2, pp.147-168. ISSN 0120-419X.

Abstract. We consider a first approach to the notion of Armendariz ring for a skew Poincaré-Birkhoff-Witt (PBW for short) extension, and its classical ring of quotients. As an immediate application of this treatment, we study the properties Baer, quasi-Baer, p.p. and p.q.-Baer rings for these extensions. In this way, we generalize several results in the literature concerning Ore extensions and skew PBW extensions.

Keywords : Armendariz; Baer; quasi-Baer; p.p. and p.q-rings; skew Poincaré-Birkhoff-Witt extensions.

        · abstract in Spanish     · text in English     · English ( pdf )


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License